MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY (BD) BD SEDITAINER¿ 0.105M 1.25ML BUFFERED SODIUM CITRATE BLOOD COLLECTION TUBES; BLOOD SPECIMEN COLLECTION DEVICE

BECTON, DICKINSON AND COMPANY (BD) BD SEDITAINER¿ 0.105M 1.25ML BUFFERED SODIUM CITRATE BLOOD COLLECTION TUBES; BLOOD SPECIMEN COLLECTION DEVICE
Catalog Number 366065
Medical Device Problem Code Overfill (2404)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/23/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported with the use of the bd seditainer¿ 0.105m 1.25ml buffered sodium citrate blood collection tubes there was an issue with overfill.There was no report of injury or medical intervention.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation summary: bd received samples from the customer facility for investigation.The samples were evaluated and the customer's indicated failure mode for overfill with the incident lot was not observed.Additionally, retention samples were selected from bd inventory for testing and upon completion, no issues were observed relating to overfill as all samples met specifications.A review of the device history record was completed for the incident lot and, based on this review, all product specifications and requirements for lot release were met; there were no related quality non-conformances during manufacturing of the product.Additionally, bd technical services provided troubleshooting and education material to the customer.Investigation conclusion: based on evaluation of the customer and retain samples, the customer¿s indicated failure mode for overfill with the incident lot was not observed as all samples met the required specifications.Root cause description: based on the investigation, a root cause could not be determined.The product was found to be in conformance and meet release specifications.

Brand Name
BD SEDITAINER¿ 0.105M 1.25ML BUFFERED SODIUM CITRATE BLOOD COLLECTION TUBES
Common Device Name
BLOOD SPECIMEN COLLECTION DEVICE
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY (BD)
belliver way
belliver industrial estate
plymouth
MDR Report Key8059756
Report Number9617032-2018-03035
Device Sequence Number18901239
Product Code JKA
UDI-Device Identifier50382903660655
UDI-Public50382903660655
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K953994
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/31/2019
Device Catalogue Number366065
Device Lot Number8030733
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/30/2018
Initial Date Received by Manufacturer 10/23/2018
Supplement Date Received by Manufacturer10/23/2018
Initial Report FDA Received Date11/12/2018
Supplement Report FDA Received Date11/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;